# SDR 95FDEA01890

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Skin
- Condition: Dented
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING 7-5310-7-2301G1, FOUND DENT IN 1342 BULKHEAD SKIN APPROX WL 258 LT.  REPAIRED DENT AT BS 1342 BULKHEAD, WL 258 LT.  ALL WORK DONE PER FEDEX SRM 54-30-03 AND FEDEX EA 7-5310-26290.
